Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking medication for TB in ovary. Have leg pain, back pain and body pain. Side effect?

Dear Doctor, My wife Mrs.Uma Tiwari is suffering with tuberculosis in overy and medication is going on by you from last 6 months. She is taking medicines in time and few changes in conditions is realised. But she is having sever pain in legs, back and some time in whole body. She is having problen in walking since she is taking medicines prescribed. Is that any side effect of medines? please advice aany medicine for releaif. regards, Devesh Tiwari, Kolkata.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Devesh,
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. As with taking any prescription medicine, people receiving TB antibiotics may experience side effects, including orange saliva, urine or tears. Some people may experience more serious side effects like nausea, vomiting or dizziness. Others may experience blurred vision or abdominal pain. Still others may suffer from ringing in the ears or even hearing loss. Sore joints and numbness around the mouth, finger, or toes are other serious side effects that require immediate medical attention. Further side effects may include a fever that lasts for more than three days, jaundice, bleeding and bruising. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor